MathSciNet Relay Station
MathSciNet bibliographic data
MR1500459 06A05 (03B30)
Huntington, Edward V. Errata: "A complete set of postulates for the theory of absolute continuous magnitude'' [Trans. Amer. Math. Soc. 3 (1902), no. 2, 264–279; 1500598]. Trans. Amer. Math. Soc. 5 (1904), no. 4, 549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement